# SDR SIMA200509109

- Difficulty date: March 17, 2005
- Submitted: April 14, 2005
- Operation: Air carrier
- Aircraft: N641AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145191
- Engine: Allsn AE3007A
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 14530659011
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MBV INSPECTION FOUND FORWARD CABIN LT FWD IB SEAT TRACK CORRODED AROUND FASTENERS.  REMOVED AND REPLACED LT FWD IB SEAT TRACK IAW MM.  AC RETURNED TO SERVICE.  (K)
